# SDR HALA2018062500198

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,059 hours, 3,819 cycles
- System (JASC): 7710 · Power Indicating System
- Part: B-Nut
- Condition: Loose
- Location: Sense Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO A NR 1 ENGINE EPR MODE FAULT.  FOUND THE SENSE LINE WITH SLIGHT MOVEMENT IN THE B NUT.  TIGHTENED THE B NUT.  LINE IS THE P20/T20 HARD LINE, B NUT AT THE FORWARD SIDE OF THE UNION FITTING.  PERFORMED VERIFICATION FLIGHT,
